# SDR DALA2024011400558

- Difficulty date: January 9, 2024
- Submitted: January 14, 2024
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 72,334 hours, 34,004 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 DISC: STAGE III DAMAGE TOLERANCE EVALUATION ( DTE ) REQUIRED FOR REPAI R INSTALLED AT FR68 STOP 1, S-22LH PER ER/A 614779-14AD SECTION III. C/A: SECTION III OF ER/A 614779-14AD TO BE REVISED PRIOR TO 61500FC F ROM 08JAN24 ELSE REMOVE A/C FROM SERVICE. ASSOCIATED AA 5311-01244 ADDED FOR AC 3266 ASSOCIATED ER/A 14-614779 ADDED FOR AC 3266. (LP: 0147257)
